View Single Post
Old 09-29-2006, 03:44 PM   #3
slipperyslope slipperyslope is offline
Senior Veteran
(female)
 
Join Date: Feb 2005
Posts: 1,115
slipperyslope HB User
Re: Methadone & Anti-Depressents & Heart Problems

KathyMac, The verdict isn't out yet on the methadone in his system. I have been following the case and a few articles say he had traces of methadone in his symptoms, and other articles say they didn't find any methadone so who know's really.

I think its a lot of gossip and talk at this point, and we really don't know what he died from yet, so I wouldn't get to worried about it. until we know for sure, He was a new patient to AD'S so that could have also been a cause You have been on Methadone for a long time now Right, and you know how to take your medication properly so I wouldn't get to worked up yet. I would talk to your Dr about it if your really worried or the pharmicist might also have an idea. I can't imagine your Dr would prescribe you medications if they didn't " go" together and could kill you.

Plus the fact you check in with your Dr regulary I am sure he would of let you know by now if there was a danger mixing the meds together that your on.

Good luck and I hope your doing okay these days. I am sorry you had a Heart attack, that is scary. my hubby had one when he was 38, but he had clogged arteries. I always thought the reason people have them is because there arteries are clogged. Since your's aren't I wonder how that happened. what did the Dr's say, can people really have a MI with clean arteries???? Did they add asprin to your list of meds? or blood thinners since you had one?

ugh you poor thing, this is not what you needed. I am sorry this happened to you.